I am currently taking birth control and just recently switch generics. Every since I switched I noticed an increase in vaginal discharge; unlike what I normally have. At the beginning of my new pack my boyfriend and I had sex and the condom came off. I know I shouldn't had taken plan B with birth control but I went ahead anyway because of the recent increase in discharge. I experienced lower back pain within the first week of taking plan B as well as spotting. The stoping occurred about a week after taking the plan B and also showed up about 4 days later. Am I experiencing normal side effects to the pill? Or should I be concerned?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After having first period on birth control I am experiencing cramping and brown discharge... Normal?
Posted 26 Dec 2014 • 1 answer
Posted 17 May 2015 • 1 answer
Posted 2 Nov 2015 • 3 answers
Posted 27 May 2017 • 0 answers
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Posted 1 Aug 2017 • 2 answers